# SDR DALA2025040802724

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 37,441 hours, 14,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2413
- Condition: Inoperative
- Location: Left
- Part time: 70,529 hours, 27,709 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3811 -ATB/DE- RETURNED TO BOS DUE TO RT PACK FAILURE AND PRESSURIZATION LOSS WITH LT PACK ON MEL. CORRECTIVE ACTION: REPLACED RT ENG HIGH STAGE REGULATOR AND LT PACK ACM. REPLACED RT RAM AIR EXIT DOOR ACTUATOR AS PRECAUTION. PACK OPS CK GOOD.
